# SDR DALA2016092306805

- Difficulty date: September 23, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 76,878 hours, 35,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AND RT AFT OVERWING EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-51. OPS CHECKED GOOD.
